An extremum problem for polynomials
Compositio Mathematica, Tome 14 (1959-1960), pp. 260-268
Cet article a éte moissonné depuis la source Numdam
@article{CM_1959-1960__14__260_0,
author = {Schoenberg, I. J. and Szeg\"o, Gabor},
title = {An extremum problem for polynomials},
journal = {Compositio Mathematica},
pages = {260--268},
year = {1959-1960},
publisher = {Kraus Reprint},
volume = {14},
mrnumber = {130520},
zbl = {0097.04902},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1959-1960__14__260_0/}
}
Schoenberg, I. J.; Szegö, Gabor. An extremum problem for polynomials. Compositio Mathematica, Tome 14 (1959-1960), pp. 260-268. http://geodesic.mathdoc.fr/item/CM_1959-1960__14__260_0/
